Trazodone abuse withdrawal is usually difficult. This is because people undergoing the process are likely to suffer from withdrawal pains and side-effects. Trazodone develops physical addiction in new users and makes it hard for them to quit taking it.
Trazodone Addiction Withdrawal Symptoms
It is important to consult a doctor to advise you on the correct nutritional supplements and medication to help you fight withdrawal symptoms. By taking the right medication and nutrients, the body will become healthy once more. The withdrawal process takes time, and you should not abruptly stop taking the drug because the withdrawal effects can cause intense pain and suffering. It is recommended to slowly reduce the intake of the drug over time. This is the best way to get good results.
A person who suddenly stops using trazodone may expect to find themselves sweating profusely or developing tremors and chills. The length of time and the amount of trazodone taken has an influence on the withdrawal effects. The medication should be taken only according to the doctor’s prescription.
Your health care provider will prescribe small dosages of alternative medication and later increase them to fight the withdrawal effects. The dose is also increased to relieve the pain caused by withdrawal symptoms.
Trazodone is mostly used in relieving depression. It is also used in treating alcohol withdrawal effects. The drug should not give to people suffering from heart conditions, bipolar depression, kidney problems or schizophrenia. This is because the substance worsens the problem. People suffering from the above diseases should seek medical expert advice before using the drug.
Breast feeding mothers should not use the drug since the baby can acquire it through milk. Pregnant women should consult a doctor before using the substance. Even though there no proof that the substance may affect fetus, it is always wise to exercise caution.
The patient undergoing the withdrawal process should always be closely supervised by family members or health providers. The patient can easily hurt himself or herself. He or she may develop thoughts of committing suicide. The patient should be continuously checked on and visited by a health provider after the first medication is provided. This will ensure they are safe and protected at all times.
Trazodone abuse withdrawal can also be done at rehabilitation centers or on an outpatient basis. At the rehabilitation centers, doctors or health experts will advise you on the correct method to use. Advice is also provided on how to manage withdrawal symptoms. The addict undergoes a detoxification process whereby the toxic substance is broken down to a harmless one.
The drug used for the detoxification process is safe and effective. The addict will be encouraged to take lots of exercise to improve general fitness. He or she may also be offered massage therapy to help relax the muscles. Peer support, yoga and IV amino therapy are also on offer. The correct medical withdrawal process enables the patient to fight the unpleasant symptoms of withdrawal from trazodone.